The Existence of Subgame-Perfect Equilibrium in Continuous Games with Almost Perfect Information: A Comment

Luttmer, Erzo G.J. and Mariotti, Thomas (2003) The Existence of Subgame-Perfect Equilibrium in Continuous Games with Almost Perfect Information: A Comment. Econometrica, 71 (6). pp. 1909-1911.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1268
Item Type: Article
Language: English
Date: November 2003
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:1268
URI: http://publications.ut-capitole.fr/id/eprint/1871

Actions (login required)

View Item View Item